# SDR ASAA2022063038916

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 52,511 hours, 15,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 141A61743
- Condition: Bent
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 DOOR NOT SEALING. PRESSURE NORMAL. GROUNDED - YES. AIR TURNBACK - FOUND FWD ENTRY DOOR FLAPPER ASSY BENT. REMOVED AND REPLACED L1 FLAPPER ASSY REF B737-800 AMM 52-11-00-020-801 AND AMM 52-11-00-420-801. AIRPLANE PACK OPERATION-CONFIDENCE CHECK GOOD NO LEAKS OR EXCESSIVE NOISE NOTED. REF AMM 21-00-05-780-801.
